# SDR UALA2010102503939

- Difficulty date: October 24, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 39,335 hours, 10,402 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Battery Pack
- Part number: 582213
- Condition: Inoperative
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY SLIDE SQUIB TEST INOPERATIVE.  REPLACED LT BATTERY PACK, LT AND RT SLIDE SQUIB TEST OK.
